Fadi Awawdeh
Fadi Awawdeh
Professor of Applied Mathematics, Hashemite University
hu.edu.jo üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Some Fixed Point Theorem for Mapping on Complete G-Metric Spaces
Z Mustafa, H Obiedat, F Awawdeh
Fixed point theory and Applications 2008, 1-12, 2008
576*2008
Fixed point theorem for expansive mappings in G-metric spaces
Z Mustafa, F Awawdeh, W Shatanawi
Int. J. Contemp. Math. Sci 5 (50), 2463-2472, 2010
852010
Solutions of the SIR models of epidemics using HAM
F Awawdeh, A Adawi, Z Mustafa
Chaos, Solitons & Fractals 42 (5), 3047-3052, 2009
552009
Variable coefficient equations of the Kadomtsev–Petviashvili hierarchy: multiple soliton solutions and singular multiple soliton solutions
HM Jaradat, S Al-Shara, F Awawdeh, M Alquran
Physica Scripta 85 (3), 035001, 2012
522012
On new iterative method for solving systems of nonlinear equations
F Awawdeh
Numerical Algorithms 54 (3), 395-409, 2010
512010
Some fixed point theorem for mapping on complete
Z Mustafa, H Obiedat, F Awawdeh
G, 2008
502008
Some fixed and coincidence point theorems for expansive maps in cone metric spaces
W Shatanawi, F Awawdeh
Fixed point theory and Applications 2012 (1), 1-10, 2012
432012
Applications of a simplified bilinear method to ion-acoustic solitary waves in plasma
F Awawdeh, HM Jaradat, S Al-Shara
The European Physical Journal D 66 (2), 1-8, 2012
312012
A numerical method for solving linear integral equations
A Adawi, F Awawdeh, H Jaradat
Int. J. Contemp. Math. Sciences 4 (10), 485-496, 2009
312009
A new simplified bilinear method for the N-soliton solutions for a generalized FmKdV equation with time-dependent variable coefficients
M Alquran, HM Jaradat, S Al-Shara, F Awawdeh
International Journal of Nonlinear Sciences and Numerical Simulation 16 (6 …, 2015
302015
A numerical method for solving nonlinear integral equations
F Awawdeh, A Adawi, S Al-Shara
International Mathematical Forum 4 (17), 805-817, 2009
302009
Solving system of DAEs by homotopy analysis method
F Awawdeh, HM Jaradat, O Alsayyed
Chaos, Solitons & Fractals 42 (3), 1422-1427, 2009
292009
Controllable dynamical behaviors and the analysis of fractal burgers hierarchy with the full effects of inhomogeneities of media
HM Jaradat, F Awawdeh, S Al-Shara, M Alquran, S Momani
Rom. J. Phys 60 (3-4), 324-343, 2015
272015
Analytic solution of fractional integro-differential equations
H Jaradat, F Awawdeh, EA Rawashdeh
Annals of the University of Craiova-Mathematics and Computer Science Series …, 2011
222011
Multiple solutions for fractional differential equations: Analytic approach
AK Alomari, F Awawdeh, N Tahat, FB Ahmad, W Shatanawi
Applied Mathematics and Computation 219 (17), 8893-8903, 2013
182013
Symbolic computation on soliton solutions for variable-coefficient quantum Zakharov-Kuznetsov equation in magnetized dense plasmas
F Awawdeh, S Al-Shara, HM Jaradat, AK Alomari, R Alshorman
International Journal of Nonlinear Sciences and Numerical Simulation 15 (1 …, 2014
172014
New exact solitary wave solutions of the Zakharov–Kuznetsov equation in the electron–positron–ion plasmas
F Awawdeh
Applied Mathematics and Computation 218 (13), 7139-7143, 2012
92012
Perturbation method for abstract second-order inverse problems
F Awawdeh
Nonlinear Analysis: Theory, Methods & Applications 72 (3-4), 1379-1386, 2010
92010
A new numerical method for heat equation subject to integral specifications
HM Jaradata, MMM Jaradatc, F Awawdehd, Z Mustafac, O Alsayyedd
Journal of Non-linear Science and Applications 5 (9), 2016
82016
Series solution to the high-order integro-differential equations
HM Jaradat, F Awawdeh, O Alsayyed
Analele Universitatii din Oradea—Fascicola Matematica 16, 247-257, 2009
82009
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20